Correction to "On the existence and uniqueness of the eigenvalue decomposition of a parahermitian matrix"

Research output: Contribution to journalArticle

8 Citations (Scopus)
12 Downloads (Pure)


In Weiss (2018), we stated that any positive semi-definite parahermitian matrix R(z): C→CMxM that is analytic on an annulus containing at least the unit circle will admit a decomposition with analytic eigenvalues and analytic eigenvectors. In this note, we further qualify this statement, and define the class of matrices that fulfills the above properties yet does not admit an analytic EVD. We follow the
notation in Weiss (2018).
Original languageEnglish
Pages (from-to)6325-6327
Number of pages3
JournalIEEE Transactions on Signal Processing
Issue number23
Early online date1 Nov 2018
Publication statusPublished - 1 Dec 2018



  • hermitian matrix
  • parahermitian matrix
  • eigenvalue decomposition algorithm

Cite this